Title: Solution of a multiple Nevanlinna-Pick problem for Carathéodory functions via orthogonal rational functions in the matrix case
Authors: Lasarow, Andreas # ×
Issue Date: Jan-2008
Publisher: Wiley-VCH
Series Title: Mathematische Nachrichten vol:281 issue:1 pages:75-108
ISSN: 0025-584X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science